# SDR SWAA2024111860983

- Difficulty date: November 17, 2024
- Submitted: November 18, 2024
- Operation: Air carrier
- Aircraft: N7736A
- Make and model: Boeing 737-7BD
- Aircraft serial: 35109
- Aircraft time: 57,485 hours, 29,967 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Position
- Location: Zn 800 Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR ESCAPE SLIDE FELL OUT OF CONTAINER BUT DID NOT DEPLOY<[01] REMOVE AND REPLACE FORWARD ENTRY DOOR SLIDE I.A.W. 25-66-01 OK FOR SERVICE
